Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Conormal bundles, contact homology and knot invariants

Lenhard Ng

Geometry & Topology Monographs 8 (2006) 129–144

DOI: 10.2140/gtm.2006.8.129

Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254–316
2 M Chas, D Sullivan, String topology arXiv:math.GT/9911159
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441–483 MR1946550
4 R Cohen, Morse theory, graphs, and string topology, from: "Morse Theoretic Methods in Nonlinear Analysis and in Symplectic Topology", NATO Sci. Ser. II Math. Phys. Chem. 217, Kluwer (2006) arXiv:math.GT/0411272
5 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47–84 MR1288467
6 N Dunfield, S Garoufalidis, Non-triviality of the A–polynomial for knots in S 3, Algebr. Geom. Topol. 4 (2004) 1145–1153 MR2113900
7 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in R2n+1, J. Diff. Geom. (to appear)
8 Y Eliashberg, Invariants in contact topology, Doc. Math. (1998) 327–338 MR1648083
9 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560–673 MR1826267
10 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321–367 MR1959585
11 C Frohman, R Gelca, W Lofaro, The A-polynomial from the noncommutative viewpoint, Trans. Amer. Math. Soc. 354 (2002) 735–747 MR1862565
12 K Fukaya, Y G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96–180 MR1480992
13 S Garoufalidis, On the characteristic and deformation varieties of a knot, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 291–309
14 R Gopakumar, C Vafa, On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys. 3 (1999) 1415–1443 MR1796682
15 P B Kronheimer, T S Mrowka, Dehn surgery, the fundamental group and SU(2), Math. Res. Lett. 11 (2004) 741–754 MR2106239
16 M Mariño, Enumerative geometry and knot invariants, from: "Infinite dimensional groups and manifolds", IRMA Lect. Math. Theor. Phys. 5, de Gruyter (2004) 27–92 MR2104354
17 L Ng, Framed knot contact homology arXiv:math.GT/0407071
18 L Ng, Knot and braid invariants from contact homology I, Geom. Topol. 9 (2005) 247–297 MR2116316
19 L Ng, Knot and braid invariants from contact homology II, Geom. Topol. 9 (2005) 1603–1637
20 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419–438 MR1765411
21 D A Salamon, J Weber, Floer homology and the heat flow, Geom. Funct. Anal. (to appear) arXiv:math.SG/0304383
22 C Viterbo, Functors and computations in Floer homology with applications II, Geom. Funct. Anal. (to appear)
23 E Witten, Chern–Simons gauge theory as a string theory, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 637–678 MR1362846